# SDR DALA2018070304329

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 75,726 hours, 57,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOP FROM ROW 31 TO 36. FOUND BAD FUSE ON BATTERY PACK, REMOVED AND REPLACED- NO HELP, AFTER INSPECTION OF WIRES FOUND BROKEN WIRE TO BATTERY PACK. REPAIRED WIRE/SPLICE IAW SPM 20-50 AND WDM 33-21. OPS CHECK GOOD.
